Scleroderma & Raynaud's UK (SRUK)

Sildenafil side effects

Hi folks, I started taking the Sildenafil drug, prescribed by the hospital, on Saturday. I had to call the gp doctor as an emergency yesterday due to very very bad lower back pain. Nowhere does it read on the leaflet that came with the drugs about this side effect but the gp said it's a known one. Has anyone else suffered with it? It really affected my movement and couldn't stand, sit or lay down, this after only taking it for only 4 complete days. Look forward to some help on this please.

5 Replies
oldestnewest

Hi. That sounds awful. I didn’t have that but I only took it for about 5 days and felt so unwell pain everywhere like the flu. I felt sick and the red face was horrible. Sometimes I think the side effects are as bad as the condition. I hope your back is feeling better now

Sam

1 like
Reply

Hi Sam. It was pretty bad I must admit. I have to agree about the side effects, every medication I've had due to my Raynaud's has had terrible side effects too. Back is better now I'm off the meds, slight twinge left but that will go very soon I hope. Life eh lol.

1 like
Reply

What dose were you on?

Reply

25mg, 3 times a day

Reply

same old give them the cheapest drug possible! there is a report out that says viagra is of little or no use to anyone with raynauds because it targets spasific needs. Ask your GP about deltiazem and other CCB's they may blab a bit because of the expence but well worth it

1 like
Reply

You may also like...